On some classes of modules


Gungoroglu G., Harmanci A.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.50, no.4, pp.839-846, 2000 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1022420830121
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.839-846

Abstract

The aim of this paper is to investigate quasi-corational, comonoform, copolyform and alpha-(co)atomic modules. It is proved that for an ordinal ct a right R-module M is alpha -atomic if and only if it is alpha -coatomic. And it is also shown that an ct-atomic module M is quasi-projective if and only if M is quasi-corationally complete. Some other results are developed.